# SDR IPXA2025081246933

- Difficulty date: August 1, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR UPPER LATCH IS OUT OF LIMITS.  INSTALLED CREW ENTRY DOOR UPR LATCH, IAW CMM 52-11-08 AND AMM 20-11-00-912-001.
